# SDR SWIA202054584

- Difficulty date: December 8, 2020
- Submitted: December 10, 2020
- Operation: Air carrier
- Aircraft: N830SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15453
- Aircraft time: 3,237 hours, 2,606 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Condition: Cracked
- Location: 3d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D:3D INTERIOR WINDOW PANEL CRACKED.  C:NEF-CAB-6B PARTS: MR NR 1614763 PART NR C685121ARM102 CAT C DUE 12-8-20 CP 21903866-1.  FILED CLOSED.  REMOVED AND REPLACED SEAT 3D INTERIOR WINDOW PANE, IN REFERENCE WITH AMM.  NO FURTHER DEFECTS NOTED AT THIS TIME.  NEF CLEARED AND PLACARDS REMOVED.
